Traces and differential operators over Beilinson completion algebras
Compositio Mathematica, Volume 99 (1995) no. 1, pp. 59-97.
@article{CM_1995__99_1_59_0,
     author = {Yekutieli, Amnon},
     title = {Traces and differential operators over {Beilinson} completion algebras},
     journal = {Compositio Mathematica},
     pages = {59--97},
     publisher = {Kluwer Academic Publishers},
     volume = {99},
     number = {1},
     year = {1995},
     zbl = {0856.13019},
     mrnumber = {1352568},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__99_1_59_0/}
}
TY  - JOUR
AU  - Yekutieli, Amnon
TI  - Traces and differential operators over Beilinson completion algebras
JO  - Compositio Mathematica
PY  - 1995
DA  - 1995///
SP  - 59
EP  - 97
VL  - 99
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1995__99_1_59_0/
UR  - https://zbmath.org/?q=an%3A0856.13019
UR  - https://www.ams.org/mathscinet-getitem?mr=1352568
LA  - en
ID  - CM_1995__99_1_59_0
ER  - 
%0 Journal Article
%A Yekutieli, Amnon
%T Traces and differential operators over Beilinson completion algebras
%J Compositio Mathematica
%D 1995
%P 59-97
%V 99
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1995__99_1_59_0
Yekutieli, Amnon. Traces and differential operators over Beilinson completion algebras. Compositio Mathematica, Volume 99 (1995) no. 1, pp. 59-97. http://www.numdam.org/item/CM_1995__99_1_59_0/

1 Beilinson, A.A.: Residues and adeles, Funkt. Anal. Pril. 14(1) (1980), 44-45; English trans. in Func. Anal. Appl. 14(1) (1980), 34-35. | MR | Zbl

2 Borel, A. et al.: Algebraic D-Modules, Academic Press, Boston, 1987. | MR | Zbl

3 Bourbaki, N.: Commutative Algebra, Hermann, Paris, 1972. | MR

4 Grothendieck, A. and Dieudonné, J.: Eléments de géométrie algébrique. IV, Publ. Math. IHES 32 (1967). | Numdam | Zbl

5 El Zein, F.: Complexe Dualizant et Applications à la Classe Fondamentale d'un Cycle, Bull. Soc. Math. France, Mémoire 58, 1978. | Numdam | Zbl

6 Huang, I.C.: Pseudofunctors on modules with 0-dimensional support, to appear in: Memoirs of AMS. | Zbl

7 Hübl, R. and Kunz, E.: Integration of differential forms on schemes, J. Reine Angew. Math. 410 (1990), 53-83. | MR | Zbl

8 Hübl, R. and Kunz, E.: Regular differential forms and duality for projective morphisms, J. Reine Angew. Math. 410 (1990), 84-108. | MR | Zbl

9 Huber, A.: On the Parshin-Beilinson adeles for schemes, Abh. Math. Sem. Univ. Hamburg 61 (1991), 249-273. | MR | Zbl

10 Hübl, R. and Sastry, P.: Regular differential forms and relative duality, Amer. J. Math. 115(4) (1993), 749-787. | MR | Zbl

11 Hübl, R.: Traces of Differential Forms and Hochschild Homology, Lecture Notes in Math. 1368, Springer, Berlin, 1989. | MR | Zbl

12 Hübl, R.: Residues of regular and meromorphic differential forms, to appear in: Math. Annalen. | MR | Zbl

13 Hübl, R. and Yekutieli, A.: Adeles and Differential Forms, preprint. | MR

14 Köthe, G.: Topological Vector Spaces I, Vol. 1, Springer-Verlag, New York, 1969. | MR | Zbl

15 Kunz, E.: Kähler Differentials, Vieweg, Braunschweig, Wiesbaden, 1986. | MR | Zbl

16 Grothendieck, A.: Local Cohomology, Lecture Notes in Math. 41, Springer-Verlag, Berlin, 1967. | MR | Zbl

17 Lipman, J.: Dualizing sheaves, differentials and residues on algebraic varieties, Asterisque 117 (1984). | MR | Zbl

18 Lipman, J.: Residues and Traces of Differential Forms via Hochschild Homology, Contemp. Math. 61, AMS, Providence, 1987. | MR | Zbl

19 Lipman, J. and Sastry, P.: Regular differentials and equidimensional scheme-maps, J. Alg. Geom. 1 (1992), 101-130. | MR | Zbl

20 Macdonald, I.G.: Duality over complete local rings, Topology 1 (1962), 213-235. | MR | Zbl

21 Hartshorne, R.: Residues and Duality, Lecture Notes in Math. 20, Springer-Verlag, Berlin, 1966. | MR | Zbl

22 Sastry, P. and Yekutieli, A.: On residue complexes, dualizing sheaves and local cohomology modules, to appear in: Israel J. Math. | MR | Zbl

23 Warner, F.W.: Foundations of Differrentiable Manifolds and Lie Groups, Springer-Verlag, New York, 1983. | MR | Zbl

24 Yekutieli, A.: An explicit construction of the Grothendieck residue complex (with an appendix by P. Sastry), Astérisque 208 (1992). | MR | Zbl

25 Yekutieli, A.: Residues and differential operators on schemes, Preprint, 1994. | MR | Zbl